# SDR 2001UALA01723

- Difficulty date: August 15, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 67,391 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: 6AL1618
- Condition: Seized
- Location: Feel Mech
- Part time: 0 hours, 0 cycles
- Component: -
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS EXTREMELY STIFF DURING APPROACH AND LANDING AFTER FIVE AND A HALF HOUR FLIGHT. SUPPLEMENTAL DATA UPDATE CAUSE:  A SEIZED CAM BEARING IN THE RUDDER FEEL AND CENTERING MECHANISM CAUSED THE HEAVY FORCE CONDITION IN THE RUDDER PEDALS.CORR ECTION:  SUBJECT CAM BEARING WAS REMOVED AND REPLACED WITH NEW BEARING.  RUDDER SYSTEM WAS OPS CHECKED PER APPLICABLE MAINTENANCE MANUAL AND ALL CHECKED NORMAL.
